# SDR CALA2013100891839

- Difficulty date: October 7, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 54,384 hours, 14,177 cycles
- Engine: Pwa PW4056
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT TO FL280 LT ENG PREVIOUS EICAS MESSAGE.  ACCOMPLISHED VISUAL INSPECTION IAW FIM 36-10-00 PAGE 162 & AMM 36-11-18-401 INSTALLATION TEST CHECKED ALL SENSITIVE LINES. CLEANED CONNECTOR ON PRVC. OPERATIONS CHECKED OK TO CONTINUE
